# SDR K11A2012091115001

- Difficulty date: September 9, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 62,251 hours, 74,835 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 2069
- Condition: Seized
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: E, A

## Discrepancy

IN CRUISE FLIGHT AUTOPILOT KICKED OFF AND SUBSEQUENTLY NOTICED A RIGHT GENERATOR OFF AND RIGHT CSD OIL PRESS LOW LIGHT ILLUMINATED ON THE OVERHEAD PANEL.  PERFORMED CSD OIL LOW PRES CHECKLIST PER COM.  INDICATION SHOWED VOLTS ON THE INDICATOR AND A HIGH TEMP READING ON THE CSD GAUGE IT CALLED FOR A CSD DISCONNECT.  UPON COMPLETION OF MANEUVER VOLTS AND HIGH TEMP STILL INDICATING, ATTEMPTED DISCONNECT A SECOND TIME PER COM AND RESETTING OF THE CIRCUIT BREAKER AT WHICH TIME IT SEEMED THAT THERE WAS NOT A CLEAN DISCONNECT.  WITH INDICATIONS IT WAS NECESSARY TO PERFORM A PRECAUTIONARY ENGINE SHUTDOWN PER THE COM, DOING SO THE CREW HAD TO DECLARE AND EMERGENCY AND DIVERTED TO KSHV.  ONCE ON GROUND VERIFIED CSD DISCONNECT PER MAINTENANCE BY RESTARTING ENGINE.  CSD OVERHEATED AND SEIZED SHEERING THE SHAFT ON THE GENERATOR.  REPLACED BOTH UNITS TO INCLUDE CSD OILER COOLER.
